Alert archive / Georgia / Freeze Watches in 2017
Freeze Watch 2, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze watch at Nov 18, 2017, 1:37 PM EST for 70 counties in Georgia. It took effect at Nov 19, 2017, 10:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 18, 2017, 1:37 PM EST (18:37 UTC)
- In effect from
- Nov 19, 2017, 10:00 PM EST
- Expired
- Nov 19, 2017, 2:48 AM EST
- In force
- Issued by
- NWS Atlanta, GA
All 70 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
961 WWUS72 KFFC 181837 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 137 PM EST Sat Nov 18 2017 GAZ001>009-011>016-019>021-030-031-041-191000- /O.NEW.KFFC.FZ.A.0002.171120T0300Z-171120T1400Z/ /O.CON.KFFC.WI.Y.0016.000000T0000Z-171119T1200Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, and Cartersville 137 PM EST Sat Nov 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... The National Weather Service in Peachtree City has issued a Freeze Watch, which is in effect from Sunday evening through Monday morning. * Temperatures...Mid to upper 20s. * Locations...Northeast Georgia. * Winds...Southwest winds will increase to 20 to 35 mph in the higher elevations of the mountains this afternoon. Winds are expected to shift to the northwest this evening behind a cold front, with speeds increasing to 20 to 30 mph with gusts of 35 to 40 mph. * Timing...Until 7 AM Sunday for Wind Advisory. Freeze Watch is from 10 PM Sunday to 9 AM Monday. * Impacts...Strong winds will bring down large tree limbs and some weaker trees. Unsecured outdoor items may be blown around. Impacts from freezing temperatures include damage to sensitive vegetation. Take steps to protect plants from the cold. Also take steps to protect pets from the cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 20 mph...or gusts to 35 mph or stronger are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ GAZ022>025-027-032>037-042>048-052>055-057-191000- /O.NEW.KFFC.FZ.A.0002.171120T0300Z-171120T1400Z/ /O.CON.KFFC.WI.Y.0016.171118T2000Z-171119T1200Z/ Forsyth-Hall-Banks-Jackson-Madison-Cobb-North Fulton-Gwinnett- Barrow-Clarke-Oconee-Carroll-Douglas-South Fulton-DeKalb-Rockdale- Walton-Newton-Heard-Coweta-Fayette-Clayton-Henry- Including the cities of Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, and Peachtree City 137 PM EST Sat Nov 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... The National Weather Service in Peachtree City has issued a Freeze Watch, which is in effect from Sunday evening through Monday morning. * Temperatures...Upper 20s to low 30s. * Locations...Much of North Georgia including the Atlanta metro. * Winds...Southwest winds will increase to 15 to 20 mph with higher gusts during the late afternoon. This evening, winds will shift to the northwest behind a cold front with speeds increasing to 20 to 25 mph with gusts of 35 mph. * Timing...Until 7 AM Sunday for Wind Advisory. Freeze Watch is from 10 PM Sunday to 9 AM Monday. * Impacts...Strong winds will bring down large tree limbs and some weaker trees. Unsecured outdoor items may be blown around. Impacts from freezing temperatures include damage to sensitive vegetation. Take steps to protect plants from the cold. Also take steps to protect pets from the cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 20 mph...or gusts to 35 mph or stronger are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ GAZ038-039-049>051-056-058>062-066>076-081>084-094-191000- /O.NEW.KFFC.FZ.A.0002.171120T0300Z-171120T1400Z/ Oglethorpe-Wilkes-Morgan-Greene-Taliaferro-Spalding-Butts-Jasper- Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-Monroe- Jones-Baldwin-Washington-Glascock-Jefferson-Crawford-Bibb-Twiggs- Wilkinson-Peach- Including the cities of Griffin, Milledgeville, and Macon 137 PM EST Sat Nov 18 2017 ...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... The National Weather Service in Peachtree City has issued a Freeze Watch, which is in effect from Sunday evening through Monday morning. * Locations...Portions of central Georgia. * Temperatures...Low 30s. * Timing...10 PM Sunday until 9 AM Monday. * Impacts...Impacts from freezing temperatures include damage to sensitive vegetation. Take steps to protect plants from the cold. Also take steps to protect pets from the cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
1 follow-up statement
357 WWUS72 KFFC 190748 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 248 AM EST Sun Nov 19 2017 GAZ001>009-011>016-019>021-030-031-041-192000- /O.UPG.KFFC.FZ.A.0002.171120T0300Z-171120T1400Z/ /O.NEW.KFFC.FZ.W.0008.171120T0300Z-171120T1400Z/ /O.CON.KFFC.WI.Y.0016.000000T0000Z-171119T1200Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, and Cartersville 248 AM EST Sun Nov 19 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST MONDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 10 PM this evening to 9 AM EST Monday. The Freeze Watch is no longer in effect. * Temperatures...Mid to upper 20s late Sunday night into Monday morning. * Locations...Northeast Georgia. * Winds...Northwest winds 20 to 25 mph with higher gusts. * Timing...Until 7 AM Today for Wind Advisory. Freeze Warning is from 10 PM Sunday to 9 AM Monday. * Impacts...Strong winds will bring down large tree limbs and some weaker trees. Unsecured outdoor items may be blown around. Impacts from freezing temperatures include damage to sensitive vegetation. Take steps to protect plants from the cold. Also take steps to protect pets from the cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that sustained wind speeds of at least 20 mph...or gusts to 35 mph or stronger are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ GAZ022>025-027-032>037-042>048-052>055-057-192000- /O.UPG.KFFC.FZ.A.0002.171120T0300Z-171120T1400Z/ /O.NEW.KFFC.FZ.W.0008.171120T0300Z-171120T1400Z/ /O.CON.KFFC.WI.Y.0016.000000T0000Z-171119T1200Z/ Forsyth-Hall-Banks-Jackson-Madison-Cobb-North Fulton-Gwinnett- Barrow-Clarke-Oconee-Carroll-Douglas-South Fulton-DeKalb-Rockdale- Walton-Newton-Heard-Coweta-Fayette-Clayton-Henry- Including the cities of Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, and Peachtree City 248 AM EST Sun Nov 19 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST MONDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 10 PM this evening to 9 AM EST Monday. The Freeze Watch is no longer in effect. * Temperatures...Upper 20s late Sunday night into Monday morning. * Locations...North Georgia including Atlanta metro. * Winds...Northwest winds 20 to 25 mph with higher gusts. * Timing...Until 7 AM Today for Wind Advisory. Freeze Warning is from 10 PM Sunday to 9 AM Monday. * Impacts...Strong winds will bring down large tree limbs and some weaker trees. Unsecured outdoor items may be blown around. Impacts from freezing temperatures include damage to sensitive vegetation. Take steps to protect plants from the cold. Also take steps to protect pets from the cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that sustained wind speeds of at least 20 mph...or gusts to 35 mph or stronger are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ GAZ038-039-049>051-056-058>062-066>076-081>084-094-192000- /O.UPG.KFFC.FZ.A.0002.171120T0300Z-171120T1400Z/ /O.NEW.KFFC.FZ.W.0008.171120T0300Z-171120T1400Z/ Oglethorpe-Wilkes-Morgan-Greene-Taliaferro-Spalding-Butts-Jasper- Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-Monroe- Jones-Baldwin-Washington-Glascock-Jefferson-Crawford-Bibb-Twiggs- Wilkinson-Peach- Including the cities of Griffin, Milledgeville, and Macon 248 AM EST Sun Nov 19 2017 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST MONDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 10 PM this evening to 9 AM EST Monday. The Freeze Watch is no longer in effect. * Locations...Portions of central Georgia. * Temperatures...Low 30s. * Timing...10 PM Sunday until 9 AM Monday. * Impacts...Impacts from freezing temperatures include damage to sensitive vegetation. Take steps to protect plants from the cold. Also take steps to protect pets from the cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ GAZ078>080-192000- /O.NEW.KFFC.FZ.W.0008.171120T0300Z-171120T1400Z/ Harris-Talbot-Taylor- 248 AM EST Sun Nov 19 2017 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST MONDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 10 PM this evening to 9 AM EST Monday. The Freeze Watch is no longer in effect. * Locations...Portions of central Georgia. * Temperatures...Low 30s. * Timing...10 PM Sunday until 9 AM Monday. * Impacts...Impacts from freezing temperatures include damage to sensitive vegetation. Take steps to protect plants from the cold. Also take steps to protect pets from the cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze watch went out at Nov 18, 1:11 PM EST, 26 minutes earlier.
Area forecast discussion, Nov 18, 1:11 PM EST, 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 111 PM EST Sat Nov 18 2017 .UPDATE... 18z Aviation update below. Baker && .PREV DISCUSSION... /Issued 931 AM EST Sat Nov 18 2017/ UPDATE... Some stronger radiational cooling just before sunrise has allowed for some patchy dense fog persisting a bit longer in a mainly north/south oriented zone between Columbus and Macon, with extension up to just southeast of the Atlanta metro. Adjusted weather elements and cloud coverage accordingly for next hour or two. Mixing should kick in soon especially with approaching frontal system and increasing gradient winds. Otherwise, fcst mainly on track. Previous discussion follows... Baker PREV DISCUSSION... /Issued 636 AM EST Sat Nov 18 2017/ SHORT TERM /Today through Sunday/... Surface high pressure currently centered across the coastal Carolinas will continue to shift offshore. Meanwhile a cold front will approach and cross the region later this evening/overnight. High pressure will build back into the region for Sunday. Through the remainder of tonight, expect mainly clear and calm conditions with some patchy fog/stratus possible from Macon up toward Athens around sunrise. High clouds ejecting from the approaching system will continue to filter into the region through the morning hours. As moisture advection increases, anticipate clouds to slowly fill in and lower through the day. We may moisten quick enough to see some light showers develop well ahead of the front across NW GA. However, the bulk of the precipitation should begin to move into NW GA by late afternoon with the front. High temperatures will be running above normal, mid 60s to the north to mid 70s across central GA. Given the tight pressure gradient between the exiting surface high and the approaching front, combined with strong DPVA aloft, this will be a very gusty and progressive system. Winds will start to gust upwards of 25kts by later in the afternoon, with gusts of 35-40kts possible with the frontal passage. The front will move through the ATL metro between 01Z-04Z, continuing south and east overnight. While instability is very limited, there may be enough aloft to promote isolated thunder along the main line of moderate/heavy rain. The main dynamics associated with this system is quite impressive resulting in 0-6km shear values around 60-80kts. This system will quickly exit by Sunday morning with clearing through the morning as high pressure builds back in from the west. Cooler and drier air will infiltrate the region as the main upper trough pivots through the southeast. High temperatures on Sunday will struggle to rebound and highs are only expected to reach the mid/upper 40s in the higher elevations to low 50s across the ATL metro to around 60 south of Macon/Columbus. Winds will still be elevated through the day, gusting to 20kts. 26 && .LONG TERM /Sunday Night through Friday/... High pressure is in control at the beginning of the extended period bringing a dry and cool airmass to the area. Although it will shift offshore, the pop free conditions look to continue through Monday night. As we approach Tuesday morning, things begin to change and unfortunately models begin to diverge and never seem to converge on any one solution for the remainder of the period. Although both the GFS and ECMWF have a trough coming in Tue morning...the GFS is much sharper with the trough and resultant upper level energy. Even with the GFS though, the mid level moisture is lacking initially and see no more than 20 percent chances at this time and mainly for Central GA. Remainder of the forecast will center around the evolution of shortwave energy that moves off the Pacific on Monday and through the Central Plains on Tue. Needless to say confidence is quite low given the disparity in model solutions. GFS wants to create a strong cutoff low from this shortwave which would result in the eventual development of a surface low over North FL and widespread rain over the local area on Thanksgiving. The ECMWF is much more progressive and keeps area completely dry for the holiday. For now will continue to show low end pops as a compromise but likely will not be until Monday that we get a clearer picture when shortwave first enters contiguous US. Deese && .AVIATION... 18Z Update... Initial low end VFR cigs (possible high end MVFR) with enhanced south/SSW gradient winds on the increase as strong frontal system approaches. Cold front looks to pass through sites near KATL in the 01-05z period with line of SHRA and perhaps some lingering VCSH. Slightly later times for other sites as front pushes southeast quickly. Chance TS is isolated but too low to include. Winds SW around 20-25 mph gusting 30-40 mph ahead of front this evening then switch NW around same magnitudes. Expecting MVFR cigs near 1500-2500 ft overnight then scatter/clearing by 12z tomorrow. Lingering enhanced NW winds with a bit lower magnitudes for Sunday. //ATL Confidence...18Z Update... Medium on timing of MVFR cig scattering overnight. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 68 45 55 31 / 20 60 5 0 Atlanta 69 43 52 32 / 20 70 0 0 Blairsville 61 38 47 25 / 40 90 5 0 Cartersville 68 42 51 29 / 30 80 0 0 Columbus 74 48 57 34 / 10 50 5 0 Gainesville 65 43 52 32 / 30 70 5 0 Macon 74 47 58 32 / 5 50 10 0 Rome 69 42 51 28 / 40 80 0 0 Peachtree City 71 45 54 30 / 20 70 5 0 Vidalia 76 55 62 37 / 5 40 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 AM EST Sunday for the following zones: Banks...Barrow...Carroll...Clarke...Clayton...Cobb...Coweta... DeKalb...Douglas...Fayette...Forsyth...Gwinnett...Hall...Heard... Henry...Jackson...Madison...Newton...North Fulton...Oconee... Rockdale...South Fulton...Walton. Wind Advisory until 7 AM EST Sunday for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson... Fannin...Floyd...Gilmer...Gordon...Haralson...Lumpkin...Murray... Paulding...Pickens...Polk...Towns...Union...Walker...White... Whitfield. && SHORT TERM...26/Baker LONG TERM....Deese AVIATION...Baker
Hazardous weather outlook, Nov 18, 12:04 PM EST, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1204 PM EST Sat Nov 18 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1204 PM EST Sat Nov 18 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Wind Advisory In Effect For North and Most of Central Georgia... A strong cold front will cross the area later this evening into tonight. Ahead of the front, showers and a few thunderstorms are possible mainly across far northern Georgia. Although, severe thunderstorms are not anticipated, a few strong storms are possible. A Wind Advisory is in effect for much of northern Georgia...mainly along and north of a line from Heard to Newton to Madison Counties. Southwest winds of 15 to 25 mph will shift to the northwest behind a cold front. Gusts between 30 and 40 mph possible, especially in the higher elevations of northern Georgia. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Much colder air will filter in behind the front and a Freeze Watch or Warning may be needed for Sunday night into Monday morning. Otherwise, no other hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Nov 18, 9:38 AM EST, 3 hours 59 minutes before
Special Weather Statement National Weather Service Peachtree City GA 938 AM EST Sat Nov 18 2017 GAZ058-059-069>072-080>082-092>095-104>107-181600- Butts-Jasper-Upson-Lamar-Monroe-Jones-Taylor-Crawford-Bibb-Schley- Macon-Peach-Houston-Sumter-Dooly-Crisp-Pulaski- 938 AM EST Sat Nov 18 2017 ...LOCALLY DENSE FOG THIS MORNING ACROSS PORTIONS OF CENTRAL GEORGIA UNTIL 11 AM... Light winds and moist low level conditions near the ground have resulted in shallow fog across portions of central Georgia. This is mainly in a zone from near Americus northward to Griffin then southeastward to Macon to Hawkinsville. The fog is locally dense in spots, reducing visibilities to less than 1/4 mile at times. Motorists are urged to slow down and be prepared for abrupt reductions in visibility this morning. The fog should dissipate by late morning for many locations.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.